# SDR SWIA201438516

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 14,969 hours, 12,869 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WOW INPUT CAUTION MESSAGE WHEN TRYING TO RETRACT LANDING GEAR.  COMPLIED WITH QRH.  WITH PROXIMITY SYS FAULT 1 STATUS MESSAGE AND NOSE STEERING INOPERATIVE CAUTION MESSAGE, DID NOT REGAIN STEERING ON GROUND.  SERVICED NLG STRUT, AND RIGGED NLG PROXIMITY SENSORS IAW AMM.  SWUNG GEAR, NO FAULTS FOUND.  ALL SYS OPS CHECKED GOOD.
